# SDR AALA20131218006

- Difficulty date: December 18, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND NR 4 SLAT OTBD END KNUCKLE WORN.  INSTALLED NEW SERVICEABLE RT HAND NR 4 SLAT OTBD END KNUCKLE.
